# SDR USAA2015030700002

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 19,832 hours, 7,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00011977
- Condition: Faulty
- Location: R3 Door
- Part time: 19,846 hours, 7,675 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE PRESS INDICATION ON THE FLIGHT ATTENDANTS PANEL.  REPLACED DECODER & ENCODER UNIT B IAW AMM 23-73-47-400-001-A.
